MAUDE Adverse Event Report: COOK INC COOK AIRWAY EXCHANGE CATHETER; LRC CHANGER, TUBE, ENDOTRACHEAL

COOK INC COOK AIRWAY EXCHANGE CATHETER; LRC CHANGER, TUBE, ENDOTRACHEAL
Model Number G06732
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4- pma/510(k) #: exempt.E1 - customer (person): postal code: (b)(6).E3- occupation: administrative officer.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that a hair-like fiber was discovered in the sterile packing of a cook airway exchange catheter.The product was not opened or used on the patient.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation: it was reported that a hair-like fiber was discovered in the sterile packing of a cook airway exchange catheter.The product was not opened or used on the patient.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Reviews of the documentation, including the complaint history, device history record, quality control procedures, and instructions for use (ifu), as well as a visual inspection of the returned device, were conducted during the investigation.One sealed set was received for evaluation.A hair-like fiber was noted sealed in an inner pouch.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient controls are in place to detect this failure mode prior to release.A review of the device history record (dhr) for the device found no relevant nonconformances that could have contributed to the reported failure mode.It should be noted that there were no other complaints associated with the final product lot number.Cook also reviewed product labeling: this product is supplied with an instructions for use (ifu) pamphlet, c_t_cae_rev6.The product labeling doesn¿t have any relevant information for this event.Evidence gathered upon review of the dmr and dhr suggests that there are no additional nonconforming devices in house or in the field.It was confirmed upon return of the device that it was manufactured out of specification.Based on the information provided, examination of the returned product, and the results of our investigation, a definitive cause for the event was found to be due to a quality control deficiency.Per the risk assessment no further action is required.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
COOK AIRWAY EXCHANGE CATHETER
Common Device Name
LRC CHANGER, TUBE, ENDOTRACHEAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key20287592
Report Number1820334-2024-01261
Device Sequence Number15256184
Product Code LRC
UDI-Device Identifier00827002067325
UDI-Public(01)00827002067325(17)260410(10)15378845
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2026
Device Model NumberG06732
Device Catalogue NumberC-CAE-11.0-83
Device Lot Number15378845
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown